Alert archive / North Carolina / Flash Flood Warnings in 2006
Flash Flood Warning 37, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Aug 30, 2006, 4:07 PM EDT for Guilford County, North Carolina. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2006, 4:07 PM EDT (20:07 UTC)
- Expired
- Aug 30, 2006, 5:30 PM EDT
- In force
- 83 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Guilford County, NC
The radar
The Roanoke radar (KFCX), 113 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.1 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 734 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KRAH 302008 FFWRAH NCC081-302130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RALEIGH NC 407 PM EDT WED AUG 30 2006 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * FLASH FLOOD WARNING FOR... GUILFORD COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 530 PM EDT * AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN OVER WESTERN GUILFORD COUNTY. RADAR INDICATED RAINFALL RATES IN EXCESS OF 3 INCHES PER HOUR CENTERED NEAR HIGH POINT. * LOCATIONS THREATENED WITH FLOODING INCLUDE GREENSBORO AND HIGH POINT. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE EXPERIENCING FLOODING OR LIVE IN A FLOOD PRONE AREA MOVE TO HIGHER GROUND IMMEDIATELY. THOSE LIVING NEAR CREEKS AND STREAMS SHOULD MONITOR WATER LEVELS CLOSELY AND BE PREPARED TO TAKE QUICK ACTION. LAT...LON 3615 7973 3595 7972 3592 8001 3619 7997 $$ BADGETT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 2:45 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Aug 30, 2:45 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 245 PM EDT WED AUG 30 2006 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... PROBLEMS OF THE SHORT TERM INCLUDE POTENTIAL FOR SEVERE STORMS THROUGH THE EARLY EVENING... AND FLASH FLOODING. SPC WILL BE ISSUING A SEVERE THUNDERSTORM WATCH THROUGH 1000 PM FOR ALL BUT PERSON... GRANVILLE... VANCE... WARREN... AND HALIFAX COUNTIES. THE WIND SHIFT BOUNDARY WAS LOCATED SW TO NE ACROSS CENTRAL NC THIS AFTERNOON. THIS BOUNDARY IS EXPECTED TO REMAIN IN PLACE THROUGH TONIGHT AND REMAIN THE FOCUS FOR DEEP CONVECTION OVER CENTRAL NC OVERNIGHT... AS THE MID LEVEL TROUGH DIGS INTO THE TENNESSEE VALLEY ALLOWING A DEEP PLUME OF MOISTURE TO SURGE NORTHWARD FROM FL THROUGH NC. WILL KEEP LIKELY POP GOING THROUGH THE OVERNIGHT PERIOD WITH LOCALLY HEAVY RAINFALL MENTIONED. SURFACE STREAMLINES INDICATE THAT VERY DEEP LOW LEVEL MOISTURE WILL CONTINUE TO FEED INTO THE BOUNDARY OVER CENTRAL NC THIS EVENING AND OVERNIGHT. CURRENT DEW POINTS IN THE MID 70S OVER SOUTH CENTRAL AND SE NC WITH PWS IN EXCESS OF 2 INCHES ALONG AND NEAR THE BOUNDARY. STRONG SURFACE HEATING ALONG AND SOUTH OF THE BOUNDARY LED TO STRONG THUNDERSTORM INITIATION OVER OUR SANDHILLS REGION AT EARLY AFTERNOON. THIS CONVECTION HAS BEEN VERY SLOW MOVING... WITH BACK BUILDING AND TRAINING OF CELLS OVER THE SAME LOCATIONS NEAR SOUTHERN PINES AND ABERDEEN TO LILLINGTON. THIS ACTIVITY SHOULD CONTINUE TO EXPAND ALONG THE BOUNDARY INTO THE RDU/RWI/GSB AREAS THROUGH THE AFTERNOON AS ADDITIONAL DEEP CONVECTION DEVELOPS OVER THE REST OF THE CENTRAL NC... AS THE WEAK LOW PRESSURE MOVES SLOWLY EAST ENHANCING SURFACE MOISTURE CONVERGENCE. LOCALLY 2-3 INCHES OF RAIN WILL OCCUR IN AN HOUR WITH THE STRONGEST STORMS. SEVERE POTENTIAL APPEARS TO BE CONFINED TO DOWNBURST WINDS TO 60 MPH. THE FREEZING LEVELS ARE HIGH... LIMITING DAMAGING HAIL POTENTIAL. SEVERE STORM THREAT IS EXPECTED TO DIMINISH BY LATE EVENING. HOWEVER... WATER VAPOR LOOP INDICATED ADDITIONAL DISTURBANCES ALOFT IN THE PLUME OF DEEP TROPICAL MOISTURE SURGING TOWARD OUR REGION FROM THE GULF STREAM. MODELS INDICATE THAT THE LOW LEVEL WINDS WILL CONTINUE TO BACK ALONG THE SURFACE BOUNDARY OVERNIGHT... WITH THE POTENTIAL FOR CONTINUED DEEP CONVECTION TO BE SUSTAINED ALONG AND NORTH OF THE BOUNDARY OVERNIGHT. WIDESPREAD FLASH FLOODING IS NOT EXPECTED DUE TO THE RECENT VERY DRY CONDITIONS. HOWEVER... IF TRAINING OF CELLS PRODUCES 2-3 INCHES IN A HOUR... THEN URBAN AREAS WILL BE SUSCEPTIBLE TO FLASH FLOODING. SEE THE CLIMATE/HYDROLOGY SECTION BELOW. -BADGETT FOLLOWED GFS CLOSELY THU-FRI PERIOD AS IT HAS REMAINED CONSISTENT FROM PREVIOUS MODEL RUNS AND LATEST NAM TRENDING TOWARD THAT SCENARIO. SEVERAL KEY PARAMETERS STILL IN PLACE TO SUPPORT HEAVY/LOCALLY EXCESSIVE RAINFALL ACROSS PARTS OF CENTRAL NC LATE THU THROUGH EARLY FRI MORNING: 1.) REGION WILL BE IN A LARGE UPPER DIVERGENCE AREA ASSOCIATED WITH JET EXITING SOUTHERN NEW ENGLAND. 2.) STALLED SURFACE BOUNDARY SHOULD LIE SW-NE IN VICINITY OF OR JUST EAST OF U.S. 1. WITH INDICATIONS THAT THE CONVERGENCE ALONG BOUNDARY WILL STRENGTHEN THU NIGHT AS ERNESTO MOVES NORTH TOWARD THE COASTAL PLAIN OF CENTRAL NORTH CAROLINA. 3.) STRONG LOW LEVEL MOISTURE TRANSPORT BETWEEN 925-805MB LAYER WITH PRECIP WATER VALUES 2-2.25 INCHES OVER THE AREA. WHEN CONSIDERED TOGETHER...CONFIDENCE RATHER HIGH THAT A SWATH OF 3-5 INCHES OF RAIN WILL FALL ACROSS CENTRAL NC...ESPECIALLY THE EAST HALF...THU AFTERNOON THROUGH EARLY FRI MORNING WITH THE BULK OF THE HEAVY RAIN FALLING THU NIGHT. WILL ISSUE A FLASH FLOOD WATCH WITH THIS PACKAGE FOR THE ENTIRE REGION WITH RAINFALL RANGING FROM 1-3 INCHES IN THE NW TO 3-5 INCHES IN THE EASTERN PIEDMONT AND COASTAL PLAIN. WOULD NOT BE SURPRISED IF A SPOT OR TWO IN THE NE PIEDMONT AND THE NORTHERN COASTAL PLAIN REPORT 7-8 INCHES FOR THE 24 HOURS PERIOD ENDING 18Z FRI. AM A BIT CONCERNED ABOUT THE POSSIBILITY OF ISOLATED TORNADOES OVER THE COASTAL PLAIN COUNTIES THU NIGHT AHEAD OF ERNESTO. LOW LEVEL SHEAR SIGNIFICANT. ONE DETERRENT TO TORNADIC DEVELOPMENT IS THAT THE LOWEST 100MB MAY BE TOO STABLE. THIS ISSUE WILL NEED TO BE LOOKED AT IN DEPTH THU. CURRENTLY...WILL FORECAST SUSTAINED WINDS 20-25 MPH ACROSS THE EASTERN HALF WITH GUSTS NEAR 40 MPH. THESE WINDS MAY BE A LITTLE HIGH SO AM NOT IN FAVOR OF A WIND ADVISORY AT THIS TIME. EXPECT CONDITIONS TO IMPROVE SOUTH-NORTH FRI MORNING. IN WAKE OF SYSTEM FRI AFTERNOON...COULD SEE SCATTERED CONVECTION...MAINLY NORTH HALF. FOR SATURDAY...EXPECT A TYPICAL LATE SUMMER DAY WITH A CHANCE OF AFTERNOON CONVECTION...MAINLY EAST... AS MARGINALLY MOIST AIRMASS LEFT OVER FROM ERNESTO HEATS UP. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... UPPER LEVEL LOW OVER THE MID MS VALLEY WILL MAINTAIN SW FLOW ALOFT OVER CENTRAL NC THROUGH THE PERIOD. WEAK PERTURBATIONS IN FLOW ALOFT...AFTERNOON HEATING...AND MODERATELY MOIST AIRMASS WILL SUPPORT SCATTERED CONVECTION EACH AFTERNOON/EARLY EVENING SUN AND MON. AIRMASS MAY DRY OUT ENOUGH TUE INTO WED TO DWINDLE CONVECTIVE COVERAGE TO ISOLATED. TEMPS FAIRLY CLOSE TO SEASONAL NORMS SUN THROUGH WED.-WSS && .AVIATION... SLOW MOVING VERY HEAVY SHOWERS AND THUNDERSTORMS WILL BE A CONCERN THROUGH THIS EVENING INTO THE OVERNIGHT. MOST OF THE CONVECTION SHOULD CONTINUE TO DEVELOP ALONG THE MAIN SURFACE BOUNDARY (AND RESIDUAL OUTFLOW BOUNDARIES FROM CURRENT CONVECTION)... FROM JUST NORTH OF CLT TO NEAR FAY... NORTHWARD THROUGH THE EVENING. SKY CONDITIONS OUTSIDE OF THUNDERSTORMS ARE EXPECTED TO GENERALLY AVERAGE VFR THROUGH 00Z/31... THEN MVFR CATEGORY OVERNIGHT... GRADUALLY LOWERING INTO THE IFR CATEGORY AFTER 06Z/31.-BADGETT && .CLIMATE/HYDROLOGY... RAINFALL DURING AUGUST HAS GENERALLY AVERAGED ONLY 5 TO 25 PERCENT OF NORMAL... EXCEPT 50 TO 75 PERCENT OF NORMAL IN LOCALIZED AREAS OF THE SOUTHERN AND WESTERN PIEDMONT EAST ACROSS THE SANDHILLS. IT IS AN IMPORTANT FACT THAT IT HAS BEEN VERY DRY VIRTUALLY OVER ALL OF CENTRAL AND EASTERN NORTH CAROLINA IN THE PAST 30 DAYS. STREAM FLOW AND INFLOWS INTO AREA RESERVOIRS WAS RUNNING WELL BELOW NORMAL. RAINFALL TOTALS FROM SELECTED COOPERATIVE AND NWS SITES AUGUST 1 THROUGH 12Z AUGUST 30TH INCLUDE: CENTRAL AND NORTHEAST DURHAM... 0.10. ROANOKE RAPIDS... 0.11. RALEIGH (NCSU/NWS).. 0.42. ROXBORO... 0.65. APEX... 0.83. CARY... 1.05. ROCKY MOUNT... 1.05. RALEIGH (4NNE)... 2.55. RDU ASOS... 2.27. JOHN H KERR DAM... 0.42. JORDAN DAM... 1.60. NORTHWEST BURLINGTON ASOS 1.16. GREENSBORO ASOS... 2.39. WINSTON-SALEM... 2.50. YADKIN COLLEGE... 3.45. SOUTH AND EAST CLINTON... 0.95. LAURINBURG... 2.70. ALBEMARLE... 3.65. FAYETTEVILLE ASOS... 4.79. STREAM FLOWS AND RESERVOIR LEVELS HAVE BEEN DECREASING SINCE MID JULY. INFORMATION COURTESY OF OUR SERVICE HYDROLOGIST (MLM) INDICATED THAT JOHN H KERR RESERVOIR WAS 3.2 FEET BELOW THE TARGET LEVEL MEANING THAT IT CAN TAKE QUITE A BIT OF RUNOFF BEFORE REACHING NEAR FULL POOL AGAIN. ONLY 0.42 OF RAIN HAD BEEN RECORDED IN AUGUST THUS FAR... 7TH DRIEST IN 77 YEARS. FALLS LAKE NEAR RALEIGH HAD 88 PERCENT OF ITS WATER REMAINING AND WAS 1.1 FEET BELOW FULL TARGET POOL LEVEL. JORDAN DAM HAD INFLOWS OF ONLY 22 PERCENT OF NORMAL... AND HAD RECORDED THE 8TH DRIEST AUGUST 1-30 ON RECORD... ONLY 1.5 INCHES OF RAIN (AVERAGE IS 4.6). KERR SCOTT IN WILKES COUNTY HAD INFLOWS OF 66 PERCENT OF AVERAGE... WITH VERY LOW DISCHARGE INTO THE YADKIN RIVER. IF WIDESPREAD CONVECTION DEVELOPS TODAY... THIS WOULD MOISTEN THE GROUND BEFORE THE TROPICAL REMNANTS ARE FORECAST TO ARRIVE THURSDAY. -BADGETT && .RAH WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR NCZ007>011-021>028-038>043-073>078- 083>086-088-089 FROM 6 AM THURSDAY TO NOON FRIDAY. && SHORT TERM...BADGETT/WSS LONG TERM...WSS AVIATION...BADGETT
Hazardous weather outlook, Aug 30, 5:51 AM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 551 AM EDT WED AUG 30 2006 NCZ007>011-021>028-038>043-073>078-083>086-088-089-311000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 551 AM EDT WED AUG 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEE LATEST ADVISORIES FROM THE NATIONAL HURRICANE CENTER REGARDING TROPICAL STORM ERNESTO...WHICH IS EXPECTED TO CROSS CENTRAL NORTH CAROLINA THURSDAY NIGHT AND EARLY FRIDAY MORNING. THE THREAT OF HEAVY RAIN AND FLASH FLOODING WILL INCREASE WITH THE APPROACH AND PASSAGE OF ERNESTO. ISOLATED TORNADOES ARE ALSO POSSIBLE MAINLY IN THE EASTERN HALF THURSDAY EVENING AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. RFG
In the hours before
Special weather statement, Aug 30, 2:10 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 210 PM EDT WED AUG 30 2006 NCZ076-301915- LEE- 210 PM EDT WED AUG 30 2006 ...STRONG THUNDERSTORMS WILL MOVE ACROSS LEE COUNTY THROUGH 315 PM EDT... AT 210 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 5 MILES SOUTHWEST OF TRAMWAY...OR ABOUT 7 MILES EAST OF CARTHAGE...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...TRAMWAY...LEMON SPRINGS...GUM SPRINGS...SANFORD...BROADWAY. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. THESE GUSTY WINDS COULD RESULT IN A FEW DOWNED TREES. THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. DO NOT USE THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU CANNOT SEEK SHELTER INDOORS AUTOMOBILES CAN PROVIDE GOOD SHELTER. JO
Special weather statement, Aug 30, 2:33 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 233 PM EDT WED AUG 30 2006 NCZ041-301930- WAKE- 233 PM EDT WED AUG 30 2006 ...HEAVY SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SOUTHERN WAKE COUNTY THROUGH 330 PM EDT... AT 233 PM EDT...DOPPLER RADAR INDICATED HEAVY SHOWERS AND MOVING NORTHEAST INTO SOUTHERN WAKE COUNTY. THESE SHOWERS ARE MOVING SLOWLY NORTHEAST AT 5 MPH AND PRODUCING RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. SOME LOCATIONS AFFECTED BY THIS HEAVY RAIN INCLUDE...FUQUAY-VARINA...NEW HILL...HOLLY SPRINGS. HEAVY RAIN WILL REACH THE RALEIGH AREA SHORTLY BEFORE 330 PM. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING AREAS...SMALL CREEKS...SOME POOR DRAINAGE AREAS ON ROADS CAN BE EXPECTED. JO
Special weather statement, Aug 30, 2:42 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 242 PM EDT WED AUG 30 2006 NCZ042-301945- JOHNSTON- 242 PM EDT WED AUG 30 2006 ...HEAVY SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS JOHNSTON COUNTY THROUGH 400 PM EDT... AT 242 PM EDT...DOPPLER RADAR INDICATED A LARGE AREA OF HEAVY SHOWERS AND THUNDERSTORMS EXTENDING FROM CLAYTON SOUTH TO COATS ...MOVING EAST AT 15 MPH. SOME LOCATIONS AFFECTED BY HEAVY RAIN INCLUDE...FOUR OAKS...BENSON...SMITHFIELD...SELMA...PINE LEVEL...AND...MICRO...PRINCETON. VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING ONE TO TWO INCHES DURING THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING AREAS...CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED. JO
Special weather statement, Aug 30, 3:25 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 325 PM EDT WED AUG 30 2006 NCZ026>028-041>043-078-089-302045- EDGECOMBE-FRANKLIN-JOHNSTON-NASH-SAMPSON-WAKE-WAYNE-WILSON- 325 PM EDT WED AUG 30 2006 ...THUNDERSTORMS WITH VERY HEAVY RAINFALL AND FREQUENT LIGHTNING OVER NORTHERN WAKE... FRANKLIN... EDGECOMBE... WILSON... WAYNE... AND SAMPSON COUNTIES... AT 325 PM EDT...DOPPLER RADAR INDICATED CLUSTERS OF STRONG THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER THE COASTAL PLAIN AND EASTERN PIEDMONT. THE STRONGEST THUNDERSTORMS WERE OCCURRING FROM NASHVILLE TO ROCKY MOUNT... AND FROM SMITHFIELD TO NEWTON GROVE... MOVING SLOWLY TO THE EAST AT 10 MPH. OTHER THUNDERSTORMS AT 325 PM... WITH HEAVY RAIN EXTENDED ACROSS NORTHERN WAKE COUNTY FROM FALLS LAKE THROUGH WAKE FOREST AND OVER FRANKLIN COUNTY EAST OF LOUISBURG. RAINFALL RATES OF 2 INCHES PER HOUR WERE OCCURRING WITH THESE STORMS. MOTORISTS SHOULD BE ALERT FOR MINOR FLOODING ALONG ROADS AND HIGHWAYS. NEVER DRIVE THROUGH WATER OF UNKNOWN DEPTH. BADGETT
Local storm report, Aug 30, 3:45 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
345 PM EDT WED AUG 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND DMG 7 W LILLINGTON 35.40N 78.94W
08/30/2006 HARNETT NC LAW ENFORCEMENT
TREE FRLL ON A CAR ON CAMERON HILL ROAD WEST OF
LILLINGTON. VEHICLE WAS EMPTY AT THE TIME AND FIRE DEPT
REMOVED THE TREE.
0339 PM HAIL HIGH POINT 35.98N 80.00W
08/30/2006 E1.00 INCH GUILFORD NC TRAINED SPOTTER
REPORTED BY TRAINED SPOTTER ON PROPECT DRIVE NEAR I-85.
&&
ORROCKLocal storm report, Aug 30, 4:05 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
405 PM EDT WED AUG 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL HIGH POINT 35.98N 80.00W
08/30/2006 E0.75 INCH GUILFORD NC TRAINED SPOTTER
&&
ORROCKThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 1:31 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 44 min |
| Aug 30, 1:35 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 25 min |
| Aug 30, 3:15 PM EDT | Flash Flood Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 42 hr |
| Aug 30, 3:37 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 38 min |
| Aug 30, 3:59 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 46 min |
| Aug 30, 4:13 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 47 min |
| Aug 30, 4:17 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange | 43 min |
| Aug 30, 4:30 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville | 45 min |
| Aug 30, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Person | 52 min |
| Aug 30, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 43 min |
| Aug 30, 5:18 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 42 min |
| Aug 30, 5:21 PM EDT | Flash Flood Warning | RAH | Stanly | 114 min |
| Aug 30, 5:30 PM EDT | Flash Flood Warning | RAH | Davidson, Montgomery, Randolph | 3 hr |
| Aug 30, 5:34 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 41 min |
| Aug 30, 5:39 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Aug 30, 6:09 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 51 min |
| Aug 30, 6:39 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 38 min |
| Aug 30, 7:04 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 41 min |
| Aug 30, 7:15 PM EDT | Flash Flood Warning | RAH | Stanly | 2 hr |
| Aug 30, 7:22 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee | 38 min |
| Aug 30, 7:59 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 46 min |
Nearby
Flash Flood Warnings in North Carolina, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.